| dc.creator | Daher, Radouan | es |
| dc.creator | El Hamma, Mohamed | es |
| dc.date | 2017-03-23 | |
| dc.date.accessioned | 2025-10-06T15:04:56Z | |
| dc.date.available | 2025-10-06T15:04:56Z | |
| dc.identifier | https://www.revistaproyecciones.cl/index.php/proyecciones/article/view/1296 | |
| dc.identifier | 10.4067/S0716-09172014000100007 | |
| dc.identifier.uri | https://revistaschilenas.uchile.cl/handle/2250/255466 | |
| dc.description | Using a generalized spherical mean operator, we obtain a generalization of Titchmarsh's theorem for the Dunkl transform for functions satisfying the (φ, α, β, P)-Dunkl Lipschitz condition in L2(Rd, ωk(x)dx). | es |
| dc.format | application/pdf | |
| dc.language | spa | |
| dc.publisher | Universidad Católica del Norte. | en |
| dc.relation | https://www.revistaproyecciones.cl/index.php/proyecciones/article/view/1296/1008 | |
| dc.rights | Copyright (c) 2014 Proyecciones. Journal of Mathematics | en |
| dc.rights | https://creativecommons.org/licenses/by/4.0 | en |
| dc.source | Proyecciones (Antofagasta); Vol. 33 No. 1 (2014); 91-100 | en |
| dc.source | Proyecciones. Revista de Matemática; Vol. 33 Núm. 1 (2014); 91-100 | es |
| dc.source | 0717-6279 | |
| dc.source | 10.22199/issn.0717-6279-2014 | |
| dc.title | Titchmarsh's Theorem for the Dunkl transform in the space L2(Rd,ωk(x)dx) | es |
| dc.type | info:eu-repo/semantics/article | |
| dc.type | info:eu-repo/semantics/publishedVersion | |